If overdose is suspected, contact your local poison control center or emergency room immediately. US residents can call the US National Poison Hotline at 1-800-222-1222. Canada residents can call a provincial poison control center. Symptoms of overdose may include: fast/slow/irregular heartbeat, trouble breathing, seizures.
If you miss a dose,...Read more
How can you keep working with Migraines? What does your employer have to do to help? Last week we talked about McBride v. City of... Read more »
If your child has ADHD, you're probably painfully familiar with the potential problems inherent with introducing your child to a new... Read more »
With the metastatic breast cancer treatments not working as well as we had hoped, the light at the end of the tunnel seems to be getting... Read more »
Scientists around the world are looking for the best way to treat chronic pain patients. But finding evidence that supports the best practice model... Read more »